# SDR REXA2022072601695

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL HAS MULTIPLE SPOTS OF CORROSION.	REMOVED AND REOLACED COAMING, SURROUND STRUCTURE FLOOR BEAMS BETWEEN FS 1000.00 TO FS 1047.00, AND AFT CARGO DOOR SILL IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01, 51-42-21-001-001-A01, 51-25-00-001-001-A01, 51-41-02-001-001-A01, AND 51-25-00-001-001-A01.
